# SDR DL72S950455

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Fwd Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CHECK 1. 2 IN CRACK IN WING FWD SPAR VERTICAL STIFFENER AT NR 7 SLAT OUTBD TRACK INBD ANGLE LOWER END 2. 1 .5 INCH CRACK IN WING FWD SPAR VERTICAL STIFFENER AT NR 7 SLAT OUTBD TRACK OUTBD ANGLE LOWER END, REPAIR - 1.  REPLACED STIFFENER PER M/M 57-20-21.
